# SDR AALA20120128TUL02

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,774 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCY STATION 168, LONGERON 18 RIGHT HAS CORROSION ON BOTTOM OF CUSP AT FRAME.  INSTALLED SUBFLOOR DOUBLER AND DOUBLER/OVERLAY PER AARD 53-20-00-16.
